Header

UZH-Logo

Maintenance Infos

The dam problem with leaky boundary conditions


Carrillo, J; Chipot, M (1993). The dam problem with leaky boundary conditions. Applied Mathematics and Optimization, 28(1):57-85.

Abstract

The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.

Abstract

The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.

Statistics

Citations

9 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:two-dimensional dam problem; regularity property; qualitative behaviour of the solution
Language:English
Date:1993
Deposited On:26 Aug 2010 15:07
Last Modified:05 Apr 2016 13:28
Publisher:Springer
ISSN:0095-4616
Publisher DOI:https://doi.org/10.1007/BF01188758
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0824.35141
http://www.ams.org/mathscinet-getitem?mr=1208798

Download

Full text not available from this repository.
View at publisher